# SDR REXA2025092500881

- Difficulty date: August 28, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 39,734 hours, 27,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CDSP1900501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN BS 349 - 379,  RBL 9.  DUE TO EXCESSIVE DAMAGE ON SEAT TRACK,  REPLACED IAW SRM 53-21-49-101-001-A01, AMM 53-00-49-000-801, CONFIG A19, AND AMM 53-00-49-400-801, CONFIG A19.
